Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




188 Publications

2012 | Journal Article | IST-REx-ID: 2849 | OA
Edelsbrunner H, Strelkova N. 2012. On the configuration space of Steiner minimal trees. Russian Mathematical Surveys. 67(6), 1167–1168.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2902
Edelsbrunner H, Musin O, Ukhalov A, Yakimova O, Alexeev V, Bogaevskaya V, Gorohov A, Preobrazhenskaya M. 2012. Fractal and computational geometry for generalizing cartographic objects. Modeling and Analysis of Information Systems. 19(6), 152–160.
View | Download None (ext.)
 
2012 | Conference Paper | IST-REx-ID: 2903 | OA
Edelsbrunner H, Symonova O. 2012. The adaptive topology of a digital image. ISVD: International Symposium on Voronoi Diagrams in Science and Engineering, 41–48.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2904 | OA
Pausinger F. 2012. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 24(3), 729–749.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner H, Strelkova N. 2012. Configuration space for shortest networks . Uspekhi Mat. Nauk. 67(6), 203–204.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin N, Edelsbrunner H, Musin O. 2012. On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. 67(4), 781–783.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2971
Zankl G, Haxhimusa Y, Ion A. 2012. Interactive labeling of image segmentation hierarchies. Pattern Recognition vol. 7476, 11–20.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 6588 | OA
Pausinger F. 2012. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.
View | Download Published Version (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 3115 | OA
Berberich E, Halperin D, Kerber M, Pogalnikova R. 2012. Deconstructing approximate offsets. Discrete & Computational Geometry. 48(4), 964–989.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3120 | OA
Brown G, Kerber M, Reid M. 2012. Fano 3 folds in codimension 4 Tom and Jerry Part I. Compositio Mathematica. 148(4), 1171–1194.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications